# SDR AUS20010447

- Difficulty date: April 30, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door
- Condition: False Indication
- Location: Landing Gear Pos
- Component: Landing Gear Pos
- Stage of operation: NR
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR DOOR INDICATIONS INCORRECT. INVESTIGATIONCOULD FIND NO FAULT WITH THE SYSTEM. DEFECT NOT CONFIRMED.
